M. Alonso, E. Becker, M. Roy, and T. Wörmann, Zeros, multiplicities, and idempotents for zero-dimensional systems, Algorithms in algebraic geometry and applications (Basel), Progr. Math, vol.143, pp.1-15, 1996.

I. [. Atiyah and . Macdonald, Introduction to commutative algebra, 1969.

M. [. Bürgisser, M. A. Clausen, and . Shokrollahi, Algebraic complexity theory , Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of, Mathematical Sciences], vol.315, 1997.

M. [. Bank, J. Giusti, G. M. Heintz, and . Mbakop, Polar Varieties, Real Equation Solving, and Data Structures: The Hypersurface Case, Journal of Complexity, vol.13, issue.1, pp.5-27, 1997.
DOI : 10.1006/jcom.1997.0432

M. [. Bank, J. Giusti, L. M. Heintz, and . Pardo, Generalized polar varieties and an efficient real elimination procedure, Kybernetika (Prague), vol.40, issue.5, pp.519-550, 2004.

J. [. Bruno, G. Heintz, R. Matera, and . Wachenchauzer, Functional programming concepts and straight-line programs in computer algebra, Mathematics and Computers in Simulation, vol.60, issue.6, pp.423-473, 2002.
DOI : 10.1016/S0378-4754(02)00035-6

A. Bostan, G. Lecerf, B. Salvy, ´. E. Schost, and B. Wiebelt, Complexity issues in bivariate polynomial factorization, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, pp.42-49, 2004.
DOI : 10.1145/1005285.1005294

URL : https://hal.archives-ouvertes.fr/hal-00186759

G. [. Bompadre, R. Matera, A. Wachenchauzer, and . Waissbein, Polynomial equation solving by lifting procedures for ramified fibers, Theoretical Computer Science, vol.315, issue.2-3, pp.334-369, 2004.
DOI : 10.1016/j.tcs.2004.01.015

URL : http://doi.org/10.1016/j.tcs.2004.01.015

]. Bou85 and ´. Eléments-de-mathématique, Algèbre Commutative. chapitres 5 ` a 7, Buc70] B. Buchberger, Ein algorithmisches Kriterium für die Lösbarkeit eines algebraischen Gleichungsystems, pp.374-383, 1970.

V. [. Becker, M. Weispfenning, P. Caboara, C. Conti, and . Traverso, Gröbner bases. A computational approach to commutative algebra Yet another ideal decomposition algorithm, Applied algebra, algebraic algorithms and error-correcting codes, Graduate Texts in Mathematics Lecture Notes in Comput. Sci, vol.141, pp.39-54, 1993.

]. D. Cgh-+-03, M. Castro, J. Giusti, G. Heintz, L. M. Matera et al., The hardness of polynomial equation solving, Found, Comput. Math, vol.3, issue.4, pp.347-420, 2003.

B. Castaño, J. Heintz, J. Llovet, and R. Martínez, On the data structure straight-line program and its implementation in symbolic computation, Mathematics and Computers in Simulation, vol.51, issue.5, pp.497-528, 2000.
DOI : 10.1016/S0378-4754(99)00140-8

G. [. Chèze and . Lecerf, Lifting and recombination techniques for absolute factorization, Journal of Complexity, vol.23, issue.3, pp.380-420, 2007.
DOI : 10.1016/j.jco.2007.01.008

J. [. Cox, D. Little, and . Shea, Ideals, varieties, and algorithms. An introduction to computational algebraic geometry and commutative algebra, 1997.

]. A. Cm06a, G. Cafure, and . Matera, Fast computation of a rational point of a variety over a finite field, Math. Comp, vol.75, issue.256, pp.2049-2085, 2006.

J. [. Castro, L. M. Montaña, J. Pardo, and . San-martín, The distribution of condition numbers of rational data of bounded bit length, Found, Comput. Math, vol.2, issue.1, pp.1-52, 2002.

]. H. Coh93 and . Cohen, A course in computational algebraic number theory, Graduate Texts in Mathematics, vol.138, 1993.

L. [. Castro, K. Pardo, J. E. Hägele, and . Morais, Kronecker's and Newton's Approaches to Solving: A First Comparison, Journal of Complexity, vol.17, issue.1, pp.212-303, 2001.
DOI : 10.1006/jcom.2000.0572

L. [. Castro, J. Pardo, and . San-martín, Systems of rational polynomial equations have polynomial size approximate zeros on the average, Journal of Complexity, vol.19, issue.2, pp.161-209, 2003.
DOI : 10.1016/S0885-064X(02)00028-6

]. M. Dem85 and . Demazure, Réécriture et bases standard, Notes informelles de calcul formel, 1984.

G. [. Decker, G. Greuel, and . Pfister, Primary decomposition: algorithms and comparisons, Algorithmic algebra and number theory, pp.187-220, 1999.
DOI : 10.1007/978-3-642-59932-3_10

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. [. Durvye and . Lecerf, A concise proof of the Kronecker polynomial system solver from scratch, Expositiones Mathematicae, vol.26, issue.2, pp.101-139, 2008.
DOI : 10.1016/j.exmath.2007.07.001

URL : https://hal.archives-ouvertes.fr/hal-00682083

G. [. Decker and H. Pfister, Schönemann, primedec.lib, A singular 2.0.3 library for computing the primary decomposition and radicals of ideals, 2002.

]. C. Dur08 and . Durvye, Evaluation techniques for zero-dimensional primary decomposition, Journal of Symbolic Computation, 2008.

]. D. Duv94 and . Duval, Algebraic numbers: an example of dynamic evaluation, J. Symbolic Comput, vol.18, issue.5, pp.429-445, 1994.

Z. [. Dayton and . Zeng, Computing the multiplicity structure in solving polynomial systems, Proceedings of the 2005 international symposium on Symbolic and algebraic computation , ISSAC '05, pp.116-123, 2005.
DOI : 10.1145/1073884.1073902

C. [. Eisenbud, W. Huneke, and . Vasconcelos, Direct methods for primary decomposition, Inventiones Mathematicae, vol.106, issue.1, pp.207-235, 1992.
DOI : 10.1007/BF01231331

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

]. D. Eis95 and . Eisenbud, Commutative algebra. With a view toward algebraic geometry, Graduate Texts in Mathematics, 1995.

J. Faugère, P. Gianni, D. Lazard, and T. Mora, Efficient Computation of Zero-dimensional Gr??bner Bases by Change of Ordering, Journal of Symbolic Computation, vol.16, issue.4, pp.329-344, 1993.
DOI : 10.1006/jsco.1993.1051

M. [. Fitchas, F. Giusti, and . Smietanski, Sur la complexité du théorème des zéros, Approximation and optimization in the Caribbean, II (Havana, 1993), Approx. Optim, vol.8, pp.274-329, 1995.

[. Zur-gathen and J. Gerhard, Modern computer algebra, 2003.
DOI : 10.1017/CBO9781139856065

J. [. Giusti and . Heintz, La détermination des points isolés et de la dimension d'une variété algébrique peut se faire en temps polynomial, Computational algebraic geometry and commutative algebra, Sympos. Math., XXXIV, pp.216-256, 1991.

. Ghh-+-97-]-m, K. Giusti, J. Hägele, J. L. Heintz, J. E. Montaña et al., Lower bounds for Diophantine approximations, J. Pure Appl. Algebra, vol.117118, pp.277-317, 1997.

M. Giusti, K. Hägele, G. Lecerf, J. Marchand, and B. Salvy, The Projective Noether Maple Package: Computing the Dimension of a Projective Variety, Journal of Symbolic Computation, vol.30, issue.3, pp.291-307, 2000.
DOI : 10.1006/jsco.2000.0369

URL : https://hal.archives-ouvertes.fr/inria-00073465

. Ghm-+-98-]-m, J. Giusti, J. E. Heintz, J. Morais, L. M. Morgenstern et al., Straightline programs in geometric elimination theory, J. Pure Appl. Algebra, vol.124, issue.1-3, pp.101-146, 1998.

M. Giusti, J. Heintz, J. E. Morais, and L. M. Pardo, When polynomial equation systems can be ???solved??? fast?, Lecture Notes in Comput. Sci, vol.948, pp.205-231, 1995.
DOI : 10.1007/3-540-60114-7_16

M. Giusti, J. Heintz, and J. Sabia, On the efficiency of effective Nullstellens???tze, Computational Complexity, vol.12, issue.1, pp.56-95, 1993.
DOI : 10.1007/BF01200407

G. [. Giusti, B. Lecerf, and . Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

M. Giusti, G. Lecerf, B. Salvy, and J. Yakoubsohn, On location and approximation of clusters of zeros of analytic functions, Found, Comput. Math, vol.5, issue.3, pp.257-311, 2005.

[. Greuel and G. Pfister, Advances and improvements in the theory of standard bases and syzygies, Archiv der Mathematik, vol.77, issue.2, pp.163-176, 1996.
DOI : 10.1007/BF01273348

G. Greuel, G. Pfister, and H. Schönemann, Singular 3.0, A Computer Algebra System for Polynomial Computations, 2002.

. [. Giusti and . Schost, Solving some overdetermined polynomial systems, Proceedings of the 1999 international symposium on Symbolic and algebraic computation , ISSAC '99, pp.1-8, 1999.
DOI : 10.1145/309831.309838

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

. [. Gaudry, Modular equations for hyperelliptic curves, Mathematics of Computation, vol.74, issue.249, pp.429-454, 2005.
DOI : 10.1090/S0025-5718-04-01682-5

URL : https://hal.archives-ouvertes.fr/inria-00000627

B. [. Gianni, G. Trager, and . Zacharias, Gr??bner bases and primary decomposition of polynomial ideals, Journal of Symbolic Computation, vol.6, issue.2-3, pp.149-167, 1988.
DOI : 10.1016/S0747-7171(88)80040-3

D. [. Gao, M. Wan, and . Wang, Primary decomposition of zero-dimensional ideals over finite fields, Mathematics of Computation, vol.78, issue.265, 2007.
DOI : 10.1090/S0025-5718-08-02115-7

]. K. Häg98 and . Hägele, Intrinsic height estimates for the Nullstellensatz, 1998.

]. J. Hkp-+-00, T. Heintz, S. Krick, J. Puddu, A. Sabia et al., Deformation techniques for efficient polynomial equation solving, J. Complexity, vol.16, issue.1, pp.70-109, 2000.

K. Hägele, J. E. Morais, L. M. Pardo, and M. Sombra, On the intrinsic complexity of the arithmetic Nullstellensatz, Journal of Pure and Applied Algebra, vol.146, issue.2, pp.103-183, 2000.
DOI : 10.1016/S0022-4049(98)00148-0

J. Heintz, G. Matera, L. M. Pardo, and R. Wachenchauzer, The intrinsic complexity of parametric elimination methods, Electronic J. of SADIO, vol.1, issue.1, pp.37-51, 1998.

J. Heintz, G. Matera, and A. Waissbein, On the Time-Space Complexity of Geometric Elimination Procedures, Applicable Algebra in Engineering, Communication and Computing, vol.11, issue.4, pp.239-296, 2001.
DOI : 10.1007/s002000000046

T. [. Jeronimo, J. Krick, M. Sabia, and . Sombra, The computational complexity of the Chow form, Found, Comput. Math, vol.4, issue.1, pp.41-117, 2004.

G. [. Jeronimo, P. Matera, A. Solerno, and . Waissbein, Deformation techniques for sparse systems, to appear in Found, Comput. Math, 2008.

S. [. Jeronimo, J. Puddu, and . Sabia, Computing Chow Forms and Some Applications, Journal of Algorithms, vol.41, issue.1, pp.52-68, 2001.
DOI : 10.1006/jagm.2001.1177

]. R. Kan85 and . Kannan, Solving systems of linear equations over polynomials, Theoret. Comput . Sci, vol.39, issue.1, pp.69-88, 1985.

M. [. Kaltofen, B. Krishnamoorthy, and . Saunders, Parallel algorithms for matrix normal forms, Linear Algebra and its Applications, vol.136, pp.189-208, 1990.
DOI : 10.1016/0024-3795(90)90028-B

URL : http://doi.org/10.1016/0024-3795(90)90028-b

A. [. Krick and . Logar, An algorithm for the computation of the radical of an ideal in the ring of polynomials, Lecture Notes in Comput. Sci, vol.539, pp.195-205, 1991.
DOI : 10.1007/3-540-54522-0_108

L. [. Krick and . Pardo, A computational method for Diophantine approximation , Algorithms in algebraic geometry and applications, Progr. Math, vol.143, pp.193-253, 1994.

L. [. Krick, M. Pardo, and . Sombra, Sharp estimates for the arithmetic Nullstellensatz , Duke Math, J, vol.109, issue.3, pp.521-598, 2001.

[. Leo, E. Dratman, and G. Matera, Numeric vs. symbolic homotopy algorithms in polynomial system solving: a case study, Journal of Complexity, vol.21, issue.4, pp.502-531, 2005.
DOI : 10.1016/j.jco.2004.09.008

]. G. Lec and . Lecerf, Kronecker, a Magma package for polynomial system solving

]. G. Lec00 and . Lecerf, Computing an equidimensional decomposition of an algebraic variety by means of geometric resolutions, Proceedings of the 2000 International Symposium on Symbolic and Algebraic Computation, pp.209-216, 2000.

]. G. Lec01 and . Lecerf, Une alternative aux méthodes de réécriture pour la résolution des systèmes algébriques, 2001.

]. G. Lec02 and . Lecerf, Quadratic Newton iteration for systems with multiplicity, Found, Comput . Math, vol.2, issue.3, pp.247-293, 2002.

G. Lecerf, Sharp precision in Hensel lifting for bivariate polynomial factorization, Mathematics of Computation, vol.75, issue.254, pp.921-933, 2006.
DOI : 10.1090/S0025-5718-06-01810-2

URL : https://hal.archives-ouvertes.fr/hal-00186733

]. L. Leh04 and . Lehmann, Polar varieties, real elimination and wavelet design, Talk given at Dagstuhl Seminar 04061 on Real Computation and Complexity, 2004.

]. A. Ley08 and . Leykin, Numerical primary decomposition, arXiv:math/0801.3105v1, accepted paper for ISSAC, 2008.

J. [. Leykin, A. Verschelde, and . Zhao, Newton's method with deflation for isolated singularities of polynomial systems, Theoretical Computer Science, vol.359, issue.1-3, pp.11-122, 2006.
DOI : 10.1016/j.tcs.2006.02.018

]. S. Mal03 and . Mallat, Foveal detection and approximation for singularities, Appl. Comput. Harmon. Anal, vol.14, issue.2, pp.133-180, 2003.

]. G. Mat99 and . Matera, Probabilistic algorithms for geometric elimination, Appl. Algebra Engrg . Comm. Comput, vol.9, issue.6, pp.463-520, 1999.

[. Marinari, H. Möller, and T. Mora, On multiplicities in polynomial system solving, Transactions of the American Mathematical Society, vol.348, issue.08, pp.3283-3321, 1996.
DOI : 10.1090/S0002-9947-96-01671-6

]. C. Mon02 and . Monico, Computing the primary decomposition of zero-dimensional ideals, J. Symbolic Comput, vol.34, issue.5, pp.451-459, 2002.

]. T. Mor91 and . Mora, La queste del Saint Gr a (AL): a computational approach to local algebra, Discrete Appl. Math, vol.33, issue.1-3, pp.161-190, 1991.

]. J. Mor97 and . Morais, Resolución eficaz de sistemas de ecuaciones polinomiales, 1997.

]. T. Mor03 and . Mora, Solving polynomial equation systems. I The Kronecker-Duval philosophy, Encyclopedia of Mathematics and its Applications, 2003.

]. B. Mou97 and . Mourrain, Isolated points, duality and residues, J. Pure Appl. Algebra, vol.117118, pp.469-493, 1997.

A. [. Mulders and . Storjohann, On lattice reduction for polynomial matrices, Journal of Symbolic Computation, vol.35, issue.4, pp.377-401, 2003.
DOI : 10.1016/S0747-7171(02)00139-6

]. L. Par95 and . Pardo, How lower and upper complexity bounds meet in elimination theory Applied algebra, algebraic algorithms and error-correcting codes, Lecture Notes in Comput. Sci, vol.948, pp.33-69, 1995.

J. [. Pardo and . San-martín, Deformation techniques to solve generalised Pham systems, Theoretical Computer Science, vol.315, issue.2-3, pp.593-625, 2004.
DOI : 10.1016/j.tcs.2004.01.009

]. F. Rou99 and . Rouillier, Solving zero-dimensional systems through the rational univariate representation, Appl. Algebra Engrg. Comm. Comput, vol.9, issue.5, pp.433-461, 1999.

]. Sch03b and . Schost, Computing parametric geometric resolutions, Appl. Algebra Engrg. Comm. Comput, vol.13, issue.5, pp.349-393, 2003.

]. A. Sei74 and . Seidenberg, Constructions in algebra, Trans. Amer. Math. Soc, vol.197, pp.273-313, 1974.

]. I. Sha94 and . Shafarevich, Basic algebraic geometry. 1 Varieties in projective space, 1994.

M. Schost, Properness defects of projections and computation of at least one point in each connected component of a real algebraic set, Discrete Comput. Geom, vol.32, issue.3, pp.417-430, 2004.
URL : https://hal.archives-ouvertes.fr/inria-00099962

]. A. Ste05 and . Steel, Conquering inseparability: primary decomposition and multivariate factorization over algebraic function fields of positive characteristic, J. Symbolic Comput, vol.40, issue.3, pp.1053-1075, 2005.

]. A. Sto94 and . Storjohann, Computation of Hermite and Smith normal forms of matrices, Master's thesis, 1994.

J. [. Sommese, C. W. Verschelde, and . Wampler, Solving polynomial systems equation by equation, To appear in the IMA Volume on Algorithms in Algebraic Geometry, 2005.

K. [. Shimoyama and . Yokoyama, Localization and Primary Decomposition of Polynomial Ideals, Journal of Symbolic Computation, vol.22, issue.3, pp.247-277, 1996.
DOI : 10.1006/jsco.1996.0052

]. G. Vil93 and . Villard, Computation of the Smith normal form of polynomial matrices, Proceedings of the 1993 International Symposium on Symbolic and Algebraic Computation, pp.209-217, 1993.